Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A simple approach to the summation of certain slowly convergent series

Author: Stanisław Lewanowicz
Journal: Math. Comp. 63 (1994), 741-745
MSC: Primary 65B10
MathSciNet review: 1250774
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Summation of series of the form $ \sum\nolimits _{k = 1}^\infty {k^{\nu - 1}}r(k)$ is considered, where $ 0 \leq \nu \leq 1$ and r is a rational function. By an application of the Euler-Maclaurin summation formula, the problem is reduced to the evaluation of Gauss' hypergeometric function. Examples are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65B10

Retrieve articles in all journals with MSC: 65B10

Additional Information

PII: S 0025-5718(1994)1250774-0
Keywords: Slowly convergent series, Euler-Maclaurin formula, Gauss' hypergeometric function
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia